Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 26, NWS Wilmington, NC

August 7, 2024Brunswick County, North Carolina

NWS Wilmington, NC issued this tornado warning at Aug 7, 2024, 7:59 PM EDT for Brunswick County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2024, 7:59 PM EDT (23:59 UTC)
Expired
Aug 7, 2024, 8:30 PM EDT
In force
31 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 47 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 3:59 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 12.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1310 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

543 
WFUS52 KILM 072359
TORILM
NCC019-080030-
/O.NEW.KILM.TO.W.0026.240807T2359Z-240808T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
759 PM EDT Wed Aug 7 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Brunswick County in southeastern North Carolina...

* Until 830 PM EDT.

* At 759 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Leland, moving northwest at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Leland and Phoenix around 805 PM EDT.
  Northwest around 815 PM EDT.

Other locations impacted by this tornadic thunderstorm include Sandy
Creek, Belville, and Navassa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3419 7796 3417 7796 3415 7799 3426 7820
      3437 7815 3436 7814 3437 7814 3437 7812
      3435 7808 3435 7807 3434 7808 3434 7807
TIME...MOT...LOC 2359Z 138DEG 26KT 3420 7800 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

IGB
1 follow-up statement
690 
WWUS52 KILM 080023
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
823 PM EDT Wed Aug 7 2024

NCC019-080033-
/O.EXP.KILM.TO.W.0026.000000T0000Z-240808T0030Z/
Brunswick NC-
823 PM EDT Wed Aug 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN BRUNSWICK COUNTY WILL EXPIRE
AT 830 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
North Carolina.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3419 7796 3417 7796 3415 7799 3426 7820
      3437 7815 3436 7814 3437 7814 3437 7812
      3435 7808 3435 7807 3434 7808 3434 7807
TIME...MOT...LOC 0023Z 138DEG 26KT 3433 7814 

$$

IGB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 7, 7:37 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 7, 7:37 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
737 PM EDT Wed Aug 7 2024

.SYNOPSIS...
Bands of heavy rainfall associated with Tropical Storm Debby
will continue to impact Northeast SC and Southeast NC through
Thursday. Debby will finally lift north of the area on Friday
and begin accelerating off to the northeast. Considerable
flooding potential will continue to be a primary hazard through
Thursday with the threat for isolated tornadoes slowly
diminishing. Improving weather and marine conditions are
expected during the weekend into next week while a cold front
lingers in the area, with more typical pop-up showers and storms
returning to the daily forecast.

&&

.UPDATE...
Have updated pops to essentially 100 across the board via radar
trends. While some near term guidance shows a break or two some
others just show the pattern filling in.

&&

.NEAR TERM /THROUGH TONIGHT/...
The center of Debby is drifting northward and is expected to
eventually make its second landfall in South Carolina somewhere
between Charleston and Myrtle Beach this evening or tonight. Bands
of heavy showers and embedded thunderstorms have mainly focused in
the Grand Strand and Pee Dee regions today, but it appears this band
is finally shifting inland from the coast and into the Cape Fear
region as well, and this should continue shifting northward through
this evening. Where heavy showers and storms train over the same
areas, flash flooding remains a serious concern, with rainfall rates
of 1-3" per hour possible at times. In addition, gusty winds
exceeding 40mph possible remain possible, particularly in the
heavier showers or storms. A marginal risk for brief, but fast-
moving, tornadoes remains through tonight until the center of
circulation moves north of our latitude.

As Debby shifts inland and continues to accelerate northward while
passing either through our western CWA or to our west, heavy rain
bands will continue to stream off the ocean and maintain a flash
flooding threat through Thursday. Again, pinpointing where flash
flooding will occur is difficult to determine as the persistence and
intensity of rain bands will determine if flash flooding occurs in a
given location. Nevertheless, with tropical moisture still in place,
the risk for flash flooding is still considered high through the
period.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The remnants of Debby will lift into central NC Thursday
evening and accelerate into central VA by Friday morning.
Although potential for widespread heavy rain will have shifted
NW of the area, localized flooding may still be a concern
Thursday night, depending on how any trailing bands of
convection evolve. A frontal boundary in the wake of Debby
remnants will slowly shift in from the west and stall near the
coast Saturday evening. Scattered to numerous showers/tstms will
continue along and east of the front, but PW values west of the
boundary should drop off below 2".

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A stalled surface front is expected to be draped across the
forecast area Sunday and provide a focus for scattered
showers/tstms. As a closed low swings across southeastern Canada
Sunday night, a subtle shortwave will push across the Carolinas
and may be enough to nudge the front just southeast of the
area. If not, a slightly more distinct shortwave may follow late
Tuesday and give it a push. Regardless, will carry chance PoPs
through the period as scattered showers and tstms may develop
any afternoon or evening.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Aviation interests will continue to be challenged through the
period with solid coverage of heavy rain and embedded
thunderstorms. MVFR to occasional IFR conditions will be in
place through Thursday.

Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
affects the area through late Thursday. A return to predominant
VFR conditions is expected on Friday as Debby lifts away.

&&

.MARINE...
Through Thursday...Hazardous marine conditions will continue
through the period as Debby slowly treks northward, moves
inland, and accelerates northward. Tropical storm force winds
will remain a hazard, particularly in spiral rain bands wrapping
around the storm, and dangerous seas will continue through
Thursday as well. With Debby making landfall tonight and
continuing northward, an overall weakening trend will commence
in the wind and waves late on Thursday, but heavy rain bands
will continue to stream over the waters, locally enhancing wind
and wave action.

Thursday through Sunday Night...Debby will lift into south-
central NC by Thursday evening, then accelerate into the Mid-
Atlantic region through Friday. Surface winds across area waters
will veer from SE to S, and should remain elevated through
Friday as the gradient remains relatively strong. Winds should
lighten up Friday night as a slow-moving front approaches the
coast from the west, and seas should also fall below advisory
criteria heading into Saturday morning. It appears that the
front will stall in the vicinity of the coast and linger through
the period. This will result in the potential for scattered
showers and tstms, especially near this boundary.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ099-106-108>110.
     Flood Watch through Friday morning for NCZ087-096-099-105>110.
     High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory until midnight EDT Friday night for NCZ106-
     108-110.
     Coastal Flood Advisory from 11 PM this evening to 3 AM EDT
     Thursday for NCZ107.
SC...Tropical Storm Warning for SCZ032-033-039-054>056-058-059.
     Flood Watch through Friday morning for SCZ017-023-024-032-033-
     039-054>056-058-059.
     High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
     056.
     High Surf Advisory until midnight EDT Friday night for SCZ054-
     056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&

SYNOPSIS...DCH/CRM
UPDATE...SHK
NEAR TERM...ABW
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...SHK
MARINE...DCH/ABW/CRM
Hazardous weather outlook, Aug 7, 4:56 PM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
456 PM EDT Wed Aug 7 2024

AMZ250-252-254-082100-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
456 PM EDT Wed Aug 7 2024

...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-SCZ017-023-024-082100-
Robeson-Bladen-Marlboro-Darlington-Dillon-
456 PM EDT Wed Aug 7 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ099-109-SCZ058-059-082100-
Columbus-Inland Brunswick-Central Horry-Northern Horry-
456 PM EDT Wed Aug 7 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-082100-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
456 PM EDT Wed Aug 7 2024

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Rip Current Risk.
   High Surf Advisory.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Surf Advisory.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-082100-
Inland New Hanover-
456 PM EDT Wed Aug 7 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ105-082100-
Inland Pender-
456 PM EDT Wed Aug 7 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ032-033-039-055-082100-
Florence-Marion-Williamsburg-Inland Georgetown-
456 PM EDT Wed Aug 7 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ256-082100-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
456 PM EDT Wed Aug 7 2024

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-082100-
Coastal Georgetown-
456 PM EDT Wed Aug 7 2024

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Rip Current Risk.
   High Surf Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Surf Advisory.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 7, 3:18 PM EDT, 4 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
318 PM EDT Wed Aug 07 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Flash Flood      North Myrtle Beach      33.83N  78.67W
08/07/2024                   Horry              SC   Broadcast Media

            Street flooding reported along 13th Avenue South in
            North Myrtle Beach

&&

Event Number ILM2400243

MAS
Local storm report, Aug 7, 3:25 PM EDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
325 PM EDT Wed Aug 07 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Tornado          Maple Hill              34.67N  77.72W
08/07/2024                   Pender             NC   Emergency Mngr

            Debris on Highway 53 from tornado

&&

Event Number ILM2400244

SHK
Local storm report, Aug 7, 4:57 PM EDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
457 PM EDT Wed Aug 07 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tropical Cyclone 4 E Sellers             34.29N  79.41W
08/07/2024                   Marion             SC   Trained Spotter

            Trees down on power line

&&

Event Number ILM2400245

SHK
Local storm report, Aug 7, 7:50 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
750 PM EDT Wed Aug 07 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Flood            2 SSE Ash               34.04N  78.51W
08/07/2024                   Brunswick          NC   Trained Spotter

            1 foot of water covering the road at the intersection
            of Whiteville Rd NW and Mill Branch Rd NW

&&

Event Number ILM2400246

SRP

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:40 PM EDTFlash Flood WarningILMBrunswick80 min
Aug 7, 10:57 AM EDTSpecial Marine WarningILM33 min
Aug 7, 11:29 AM EDTRiver Flood WarningILMBladen, Cumberland21 days
Aug 7, 11:29 AM EDTRiver Flood WarningILMBrunswick, Columbus12 days
Aug 7, 11:47 AM EDTSpecial Marine WarningILM43 min
Aug 7, 12:26 PM EDTTornado WarningILMNew Hanover, Pender19 min
Aug 7, 12:51 PM EDTTornado WarningILMNew Hanover, Pender12 min
Aug 7, 2:02 PM EDTTornado WarningILMPender13 min
Aug 7, 2:28 PM EDTTornado WarningILMPender34 min
Aug 7, 3:01 PM EDTSpecial Marine WarningILM29 min
Aug 7, 3:30 PM EDTSpecial Marine WarningILM15 min
Aug 7, 3:52 PM EDTAreal Flood AdvisoryILMBrunswick, Columbus3 hr
Aug 7, 4:34 PM EDTCoastal Flood AdvisoryILMNew Hanover10 hr
Aug 7, 4:51 PM EDTAreal Flood AdvisoryILMBrunswick, New Hanover40 min
Aug 7, 5:02 PM EDTFlash Flood WarningILMColumbus23 hr
Aug 7, 5:31 PM EDTFlash Flood WarningILMNew Hanover5 hr
Aug 7, 5:46 PM EDTAreal Flood AdvisoryILMBrunswick, New Hanover46 min
Aug 7, 6:31 PM EDTFlash Flood WarningILMBrunswick, New Hanover4 hr
Aug 7, 6:43 PM EDTAreal Flood AdvisoryILMBrunswick, Columbus93 min
Aug 7, 6:54 PM EDTAreal Flood AdvisoryILMBladen, Brunswick, Columbus25 min
Aug 7, 7:19 PM EDTFlash Flood WarningILMBladen, Brunswick, Columbus20 hr
Aug 7, 7:23 PM EDTTornado WarningILMBladen, Columbus, Pender37 min
Aug 7, 7:25 PM EDTSpecial Marine WarningILM22 min

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.